# SDR SWAA060168

- Difficulty date: January 12, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 33,863 hours, 28,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE LATCH CABLE ASSY MISROUTED.  REROUTED CABLE ASSY PER MM.
